# SDR 95ZZZX1880

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345MM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622112
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye
- Part number: 47C21952
- Condition: Cracked
- Location: Wastegate Clamp
- Part time: 911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT EXHAUST WYE.  EXHAUST TRANSITION APPEARS TO BE SECURED IN 3 PLACES UNDER STRESS.  OLD PN 47C19848.
